Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 83, November, 2012

  • Jinbo Li and Guizhen Liu, "On f-Edge Covered Critical Graphs", pp. 3-11
  • S. Arumugam and K. Raja Chandrasekar, "On Chromatic Transversal Domination in Graphs", pp. 13-21
  • Meilian Liang, Xiaodong Xu, Zehui Shao and Baoxin Xiu, "Lower bounds on some van der Waerden numbers based on quadratic residues", pp. 23-31
  • Nader Jafari Rad, "A Generalization Of Roman Domination Critical Graphs", pp. 33-49
  • Arnold Knopfmacher and Toufik Mansour, "Up-smooth samples of geometric variables", pp. 51-63
  • P.C. Li, "A note on the pancyclism of block intersection graphs for universal friendship hypergraphs", pp. 65-75
  • Futaba Fujie and Todd G. Will, "Efficient Computation of the Modular Chromatic Numbers of Trees", pp. 77-86
  • Robert A. Beeler, "Fully Automorphic Decompositions of Graphs", pp. 87-96
  • Qiuju Bian, "On toughness and [a,b]-factors", pp. 97-103
  • Min Sha, "Digraphs From Endomorphisms Of Finite Cyclic Groups", pp. 105-120
  • S.M. Sheikholeslami and L. Volkmann, "Signed distance k-domatic numbers of graphs", pp. 121-128
  • Abhaya M. Chitre and Nirmala B. Limaye, "On edge-3-equitability of Kn-union of gears", pp. 129-150
  • Jiansheng Cai, "A degree condition for k-uniform graphs", pp. 151-159
  • Changming Su, Fangnian Lang and Zehui Shao, "The first nontrivial three color upper domination Ramsey number is 13", pp. 161-165
  • Marilyn Breen, "A Staircase Illuminator For Simply Connected Orthogonal Polygons", pp. 167-176
  • Bill Butler, Stephanie Costa, Norman J. Finizio and Christopher Teixeira, "Z-Cyclic Wh(28)", pp. 177-191
  • Linda Eroh, Cong X. Kang and Eunjeong Yi, "On Metric Dimension of Graphs and Their Complements", pp. 193-203
  • Shota Konishi, Kenjiro Ogawa, Satoshi Tagusari and Morimasa Tsuchiya, "Note on strict-double-bound numbers of paths, cycles, and wheels", pp. 205-210
  • Hau Chan, Derek W. Hein and Dinesh G. Sarvate, "Sarvate-Beam designs: new existence results and large sets", pp. 211-216
  • Jiansheng Cai, "A toughness condition for the existence of f-factors in graphs", pp. 217-223
  • Wai Chee Shiu, "The non-edge-magic simple connected cubic graph of order 10", pp. 225-241
  • Mustafa Asci, Osman Kecilioglu and Bijan Davvaz, "On Symmetric f Bi-derivations Of Lattices", pp. 243-253
  • Julian Allagan, Mo Hendon, Peter Johnson Jr. and David Slutzky, "On the Existence of S-graphs", pp. 255-260
  • K. Brewington, R.C. Bunge, L.J. Cross, S.I. El-Zanati, C.K. Pawlak, J.L. Smith and S.M. Zeppetello, "On cyclic G-designs where G is the one-point union of two cycles", pp. 261-289

Back to the JCMCC page.